Journal of the Mathematical Society of Japan

Nonlinear small data scattering for the wave equation in R4+1

Kunio HIDANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 253-292.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376608

Digital Object Identifier
doi:10.2969/jmsj/05020253

Mathematical Reviews number (MathSciNet)
MR1613132

Zentralblatt MATH identifier
0958.35085

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35P25: Scattering theory [See also 47A40] 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

HIDANO, Kunio. Nonlinear small data scattering for the wave equation in $R^{4+1}$. J. Math. Soc. Japan 50 (1998), no. 2, 253--292. doi:10.2969/jmsj/05020253. https://projecteuclid.org/euclid.jmsj/1225376608


Export citation